# SDR FDEA201309092171

- Difficulty date: September 9, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51061
- Condition: Chafed
- Location: Bs 780-830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 780 -830 LBL 45.5 SEAT TRACK FOUND CHAFED AT CROWN AND BOTTOM OF THE TRACK, GOUGE MARK AT CROWN  BS 790, 800, & 814 - 824.  REPAIRED IAW SRM 53-00-52, REPAIR 1,   FIG.201, REV.109. MAJOR REPAIR.
